# SDR AALA202510143535

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 78,379 hours, 30,499 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS CIDS LIGHT ON. MAINTENANCE SERVICED L3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00, WHICH CLEARED THE FAULT LIGHT.
